# SDR UPS07551221

- Difficulty date: November 27, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: M00043
- Condition: Damaged
- Location: Control Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT CONTROL PANEL ANNUNCIATOR LIGHT DAMAGED.  REMOVED AND REPLACED ANNUNCIATOR LIGHT UNIT.  OPS CHECK OK IAW MM -33-51-01.
